# SDR FDEA200906222220

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N534516
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 800 TO 820, RBL 8 INTERCOSTAL CORRODED.  AREA EVALUATED FOUND INTERCOSTAL WEB, LWR CHORD AND CLIP CORRODED.  BS 800 TO BS 820, RBL 8 INTERCOSTAL WEB CORROSION REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV 97. ORIGINAL THICKNESS 0.040 INCH, MATERIAL REMOVED 0.003 INCH, MATERIAL REMAINED 0.037 INCH FOUND WITHIN LIMIT IAW SRM 53-00-04 FIG 101, REV 97  LWR CHORD P/N 143N5345-16 AND CLIP PN 143N5354-72 FABRICATED IAW DWG 143N5345 SHT 1 REV C AND 143N4354 SHT 10 REV.  PART MARKED AS FX 143N5345-16 AND FX 143N5354-72 IAW GMM 7-0-1001 REV 107.  CORRODED LWR CHORD AND CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  THIS REPAIR IS CLASSIFIED AS MINOR AS IAW GMM 6-2-100 CRITERIA.
